UPM Institutional Repository

Semi-bounded solutions of singular integral equations of Cauchy type


Nik Long, Nik Mohd Asri and Eshkuvatov, Zainidin K. and Mahiub, Mohammad Abdulkawi (2009) Semi-bounded solutions of singular integral equations of Cauchy type. International Journal of Contemporary Mathematical Sciences, 4 (22). 1059 - 1066. ISSN 1312-7586


In this work, semi-bounded numerical solutions of the Cauchy type singular integral equations of the first kind over the interval [−1, 1] is presented. In the integral equation, the truncated Chebyshev series of the third kind Vj and fourth kind Wj with the weight functions ω1(x) = (1 + x)1/2(1 − x)−1/2 and ω2(x) = (1 + x)−1/2(1 − x)1/2, respectively,are used to approximate the unknown function. The exactness of the method is shown for characteristic singular integral equation when the forcing function is linear. The numerical results are given to show the efficiency and accuracy of the method presented.

Download File

[img] PDF
Restricted to Registered users only

Download (83kB)

Additional Metadata

Item Type: Article
Subject: Integral equations
Subject: Chebyshev polynomials
Divisions: Faculty of Science
Publisher: Hikari Ltd
Keywords: Integral equations; Cauchy kernel; Approximation; Chebyshev polynomials
Depositing User: Najwani Amir Sariffudin
Date Deposited: 22 Jan 2013 07:38
Last Modified: 22 Sep 2014 12:57
URI: http://psasir.upm.edu.my/id/eprint/16664
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item